Show ratings & reviews for

3.9 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

19 People found this comment helpful

My son developed a head tic after being on ADD medicine for 20 days. Kapvay has helped with the tic quite a bit although when he is over stimulated it still comes out in full force. Currently, he is not on ADD meds anymore, just the Kapvay .3mg. In the beginning it did make him very tired and each time we dose-up it starts the tiredness over but after about 2 weeks he's almost back to normal. If ...

Most voted negative review

4 People found this comment helpful

My child i2 13 and may have taken a double dose. What should we do

Shared reviews and ratings

kapvay | 13-18 | Male | On medication for less than 1 month | Patient
5/28/2013
Condition: Attention Deficit Disorder with Hyperactivity
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

My child i2 13 and may have taken a double dose. What should we do

Report this postFill 3Created with Sketch.
vshayes | 7-12 | Male | On medication for less than 1 month | Caregiver
11/14/2012
Condition: Attention Deficit Disorder with Hyperactivity
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

My son is 12 years old. He is Autistic, ODD, ADHD and Bi-polar. This medication was suppose to treat the impulsive rage that he has. It helped at first, but after the second week, it stopped working. My doctor just decided to change drugs due to how intense my son's 'freak out' moments were getting. The drug did work very well at first. It was the first time in a long time that we went a FULL 2 days with NO drama!!! That was a welcomed blessing from above!

Report this postFill 3Created with Sketch.
Amom2Two | 7-12 | Female | On medication for 1 to 6 months | Caregiver
7/17/2012
Condition: Attention Deficit Disorder with Hyperactivity
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

Did not help with my dd focus, concentration, and impulsivity. It did work on her hyperness..but mellowed her too much...also this medicine was very expensive when you are taking 2mg am and pm as prescribed. DD had upper respiratory infections, sore throats and legtharic proper dose.

Report this postFill 3Created with Sketch.
GMan | 45-54 | Male | Caregiver
5/15/2012
Condition: Attention Deficit Disorder with Hyperactivity
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

My son is now 8. Was diagnosed with ADHD 12 months ago and has taken Capvay from the start. It has worked very well. Takes 2 in the morning and 2 at dinner. If we forget, usually at night, you can really tell the difference. The first thing the next morning you now RIGHT AWAY if he missed. Wow! We switched health plans and now they are charging us $350 avg for month for 120 pills. I just looked at the reviews on Intuniv, NO WAY I will switch him to that, I'll pay the money and look for better insurance. I highly recommend CapVay. The only thing is that it can make him sleepy from time to time, but he used to wear out from the HD and crash all the time, so not really much difference there anyway.

Report this postFill 3Created with Sketch.
garob | 7-12 | Male | On medication for 1 to 6 months | Caregiver
3/30/2012
Condition: Attention Deficit Disorder with Hyperactivity
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

When my son started taking kapvay, it was great. He had already been taking clonodine, so this was a nice long acting version that allowed me to give him much less Focalin (his other med). However, after about two months, he developed a severe facial tick, pulling one side of his mouth back, had trouble focusing his eyes, and was pulling his eye back and blinking as well. Fortunately, after taking him off of it, he is 98% better. We were sorry we couldn't use it anymore, but be on the lookout for these symptoms.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More